# SDR 2009F00032

- Difficulty date: January 23, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 631,153 hours, 43,258 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Snubber
- Part number: 90100722
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: V
- Nature of condition: W, S
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT , L1 EMERGENCY EXIT DOOR SEAL LEAKING, NOISE LEVEL UNACCEPTABLE, PRESSURIZATION OK.   ACFT 13,000 LBS OVERWEIGHT FOR LANDING, DECLARED AN EMERGENCY UNSCHEDULED LANDING, & LANDED 5000LBS OVERWEIGHT.  MX FOUND L1 DOOR LWR SNUBBER INSTALLED BACKWARDS, & FLAP ASSY DAMAGE CAUSING A 2 BY 4 INCH GAP IN DOOR SEAL. ALSO FOUND L1 DOOR LWR HINGE SHIELD DAMAGE. RE-INSTALLED SNUBBER CORRECTLY IAW AMM 52-11-00-4, REPAIRED FLAP ASSY, REINSTALLED HINGE SHIELD IAW EA 112188, & PLACED SHIELD ON DEFERRED MX MONITOR, ACFT PRESSURIZED TO 4 D/P PSID, NO LEAKS OR NOISE NOTED. AN OVERWEIGHT LANDING INSP PERFORMED, NO DAMAGE NOTED. ON FLT 518 CREW WROTE UP "LOAD SQUEL FROM L1 DOOR, PRESSURIZATION NORMAL. MX REAPPLIED SEALANT TO L1 LOWER DOOR HINGE IAW AMM 53-13-01-04, R&R L1 LOWER DOOR HINGE SHIELD THAT WAS DAMAGE IAW AMM 52-11-00-0.
